# SDR QMLA2025041420049

- Difficulty date: April 13, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N493LG
- Make and model: Snias AS350B3
- Aircraft serial: 8764
- Aircraft time: 2,496 hours, 3,761 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 350A25137403
- Part serial: 1745
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLETION OF INSTALLATION OF A NEW AIRBUS LEFT HAND WINDSHIELD ASSEMBLY, PART NUMBER 350A25137403, SERIAL NUMBER 1745 THE PROTECTIVE PLASTIC COVERING WAS REMOVED FROM THE EXTERIOR OF THE WINDSHIELD. AFTER REMOVAL OF PROTECTIVE PLASTIC COVERING IT WAS DISCOVERED DURING A FINAL INSPECTION THAT THE NEW WINDSHIELD WAS DEFECTIVE. THERE APPEARS TO BE A "WAVE" IN THE PRIMARY FIELD OF VIEW THAT CREATES A DISTORTION THAT IS VERY OBVIOUS ONCE DETECTED.
